I recently had a cortizone shot in my knee. About 36 hrs later I awoke with my eyes grotesqely swollen. It doesn't hurt but my vision is somewhat blurred and I look like an alien. Does this have something to do with the shot and is their something that can be done. I have to wear sunglasses all the time.

Posted By Martha Ruchalski on June 20, 2005 at 07:26:35:

Disclaimer
For Tennis Elbow (lateral epicondylitis). The silicone insert fits next to the skin. The insert stabilizes the muscles and apply force to relieve epicondylitis.

[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]

Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Foot Forum (Foot-Podiatry specialists)
Ask the PT-Athletic Trainer (Sports Physical Therapy specialist)
Ask the Chiropractor (Back and Spine Specialist)